Regaine for Men Extra Strength
Canesbalance Bacterial Vaginosis (BV) Vaginal Gel
Femfresh Intimate Skin Care
Hyalofemme Vaginal Moisturiser
Balance Activ Pessaries for BV Treatments
Macrobid 100mg (Nitrofurantoin)
Aqua Ban Tablets
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Uniroid HC Ointment Cream
Nizoral Shampoo (60ml)
Selsun Shampoo 2.5% (Selenium Sulfide)
Alphosyl 2 in 1 Shampoo
Capasal Therapeutic Shampoo
Excilor Fungal Nail Infection Pen
Palmer's Cocoa Butter Lotion
SilDerm Scar Gel
Dermatix Silicone Gel
Permethrin Cream for Scabies 5% w/w
Lyclear Dermal Cream Permethrin 5%
Derbac M Liquid
MolluDab with 5% Potassium Hydroxide
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Laxido Sachets Orange
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Perspirex Strong Extra-Effective Antiperspirant Roll-On
Driclor Antiperspirant Roll-On
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Duofilm Cutaneous Solution for Wart Treatment
Riemann P20 SPF 30 Spray
Avomine Tablets (25mg)
Stugeron Tablets (15mg)
Listerine Cool Mint Mouthwash
Wet Ones Gentle Antibacterial Hand & Body Wipes
Kleenex Water Fresh Antibacterial Wipes
Valderma Antibacterial Soap
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Sugar Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Calpol contains paracetamol which is used for mild to moderate pain and to reduce fever in children. This medicine is used to relieve symptoms of colds, flu, headaches, toothache, sore throat, post-immunisation fever, and other general aches and pains. It can also be used in conjunction with other medicines to relieve the symptoms of cold and flu.
Calpol Infant Suspension is a painkiller used to relieve symptoms of influenza, fevers, heachaches, toothaches, ear aches, sore throats and other general pains and aches.
Calpol Infant Suspension is suitable for children aged between 2 months old and 6 years old. It should not be given to children younger than 2 months old. This medication may be too weak for children aged over 6 years of age, they should opt for a more powerful painkiller.
The advised dose varies depending on the age of the child. The recommended doses are:
You should refrain from giving your child more than four doses in a 24 hour period.
Babies that weigh less than 4 kg and are born after 37 weeks should not be given Calpol Infant Suspension. Speak to a GP or pharmacist who may be able to advise you an alternative drug for your child.
You should use a syringe to give your child the recommended amount according to their age. Children who are 4-6 years old may use a spoon to take their medication instead of a syringe. It is important to shake the bottle for approximately 10 seconds before use.
You should not give your child Calpol Infant Suspension if they have an intolerance to fructose, sucrose or sorbitol.
You should not give your child Calpol Infant Suspension if they have a history of hypersensitivity to paracetamol.
You should not combine Calpol Infant Suspension with any other paracetamol containing medication.
An overdose of Calpol Infant Suspension can potentially lead to liver problems. If your child has an overdose of Calpol Infant Suspension you should seek medical assistance immediately.
If you forget to give your child their dose of Calpol Infant Suspension you should skip the dose you just missed and continue the course normally. You should never give your child two doses at once to make up for a missed dose.
You should store Calpol Infant Suspension in a cool dry place, at room temperature, out of reach from children. This medication should not be exposed to extreme temperatures.
The paracetamol in Calpol is a painkiller used in babies from 2 months of age to children above the ages of six years of age.
It is thought that paracetamol relieves pain by reducing the production of prostaglandins in the brain and spinal cord. The production of prostaglandins is caused by a response to injury and certain diseases.
One of the actions of prostaglandins is to sensitise nerve endings so that when that area is stimulated, it causes pain.
Paracetamol may increase the pain threshold by reducing the prostaglandins in the brain and spinal cord.
Paracetamol reduces fever by affecting an area of the brain that regulates body temperature.
Calpol may be purchased online and does not require a prescription for purchase. Calpol is available in oral suppression of 100ml or 200ml bottles and also sachets. Different strengths are available depending on the age of the baby or child. When you buy calpol online from Click Pharmacy, we will be sent directly to you by next day delivery.
Calpol Infant Suspension is very gentle and suitable to be used by babies from 2 months of age.
Children aged 2-3 months: Should take 2.5ml small end of the spoon- if no changes occur after 4-6 hours, give a second dose of 2.5ml
Do not administer this suspension to children less than 2 months.
Babies that are less than 4kg or born after 37 weeks should not be given this drug.
Leave a space or gap of at least 4 hours between each dose.
Do not administer more than two doses. This allows you to quickly diagnose if the feverish symptoms are of serious infections in which case it is advised to see a doctor if symptoms persist after 2 doses.
Children aged 3 months - 6 years:
3 - 6 months: Should take 2.5ml four times in 24 hrs.
6 - 24 months: Should take 5ml four times in 24hrs
2 - 4 years: Should take 7.5ml (5ml + 2.5ml) four times in 24hrs
4 - 6 years: Should take 10ml (5ml + 5ml) four times in 24hrs
Do not give or take more than 4 doses in 24 hours. There should be at least 4 hours between doses.
Shake the bottle for 10 seconds and remove the cap. Insert the end of the syringe into the plug with a hole at the neck of the bottle. Hole the syringe in place and turn the bottle upside down. Gently pull the plunger to measure out the recommended dose. Then turn the bottle the right way up and remove the syringe by holding the bottle and twisting it out gently.
Place the syringe inside the child’s mouth and release the plunger slowly to release the medicine. You may have to repeat the procedure to make up the appropriate dose.
Wipe the plug and neck of the bottle clean before replacing the cap. Rinse the syringe in water without removing the plunger, and let it dry after use.
Always use the syringe supplied with the pack.
Calpol Suspension contains paracetamol, which is a painkiller used in children.
Paracetamol is thought to relieve pain by reducing the production of prostaglandins in the brain and spinal cord. The creation of prostaglandins is caused by a response to injury and certain diseases.
By reducing the prostaglandins in the brain and spinal cord, paracetamol may increase the pain threshold.
Paracetamol does not exhibit anti-inflammatory effects but can be used in children and adults when pain relief is required.
Like all medicines, Calpol SixPlus Suspension can cause side effects, although not everybody gets them, and these are rare.
If you have an allergic reaction to this medicine, you should see a doctor straight away.
An allergic reaction may include:
swelling of the face, sore lips and mouth, skin rash, flaking skin, and fever.
sudden wheezing, fluttering or tightness of the chest or collapse.
If you get any of the following side effects, stop taking this medicine and see your doctor as soon as possible:
bruising more easily, sore throat or other signs of infection (these may be signs of a blood disorder)
severe pain in the abdomen and back, with fever (high temperature), loss of appetite, nausea and vomiting (these may be signs of inflammation in the pancreas)
very rare cases of severe skin reactions have been reported
becoming unusually tired
getting more infections than usual
If paracetamol is taken for a long time, it may lead to liver and kidney problems. If the recommended amount is taken over a short period there will be fewer chances of this happening
Immediate medical advice should be sought in the event of an overdose, even if the patient seems well, because of the risk of delayed, severe liver damage. Phone your doctor or go to your nearest emergency department straight away.
Speak to your doctor or consult our specialists at Click Pharmacy should you require any further advice.
Do not take Calpol Suspension:
If there is phenylketonuria
If the patient is allergic to paracetamol or any of the other ingredients of this medicine. An allergic reaction can include a rash, itching or shortness of breath.
There is an intolerance (which may be inherited) to sucrose, sorbitol, or fructose.
Speak to your doctor or pharmacist if any of these apply..
Warnings and precautions
Talk to your doctor or pharmacist before taking Calpol SixPlus Suspension if there are kidney or liver problems. You may be more at risk of the side effects of paracetamol.
Care should be taken in patients with diabetes mellitus due to the sugar content of this syrup.
Sorbitol may cause gastrointestinal discomfort and may have a mild laxative effect.
Other medicines and paracetamol:
You must not take any other medicines that contain paracetamol while you are taking this medicine.
Ask your doctor if Calpol SixPlus Suspension is suitable if the patient is taking any of these medicines:
medicines used to treat high cholesterol
warfarin (used to thin the blood and prevent clotting)
medications used to treat nausea and vomiting
medications used to treat epilepsy or fits
Please tell your doctor or pharmacist if you are taking or have recently taken any other medication, including medicines obtained without a prescription.
Calpol Infant Suspension is highly unlikely to have any side effects on children. If your child develops rash-like symptoms such as itching, redness and irritation they may be experiencing an allergic reaction. In such circumstances you should seek medical assistance immediately.
Always read the patient information leaflet before starting your treatment. The patient information can be found here.
28 September 2020
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
You have no items in your cart.